MARATHWADA  MATHEMATICAL SOCIETY,
                   AURANAGABAD - 431005 , INDIA
OFFICE BEREARS
LIFE MEMBERS
PATRON MEMBERS
PATRON INSTITUTES
CONFERANCE
BULLITINE
ABOUT US
CONTACT US
Contents Of Volume 15,No.2
C.P. Cholkar and K.S.Bhanu:
A NEW RESULT IN COIN TOSSING EXPERIMENT
G.A. Dhanorkar and J.N. Salunke:
FIXED POINT THEOREMS IN GENERALIZED PARTIAL METRIC SPACES WITH ϕ MAP
A. A. Jinturkar and P.B. Khanale:
USE OF MATHEMATICS IN DIGITAL IMAGE PROCESSING
S.R. Joshi and B.B. Kulkarni :
CHARACTERISTIC PROPERTIES OF A PARABOLA
N.M. Kavathekar, P.G. Andhare and T.B. Jagtap:
INTEGRAL REPRESENTATION OF THE POLYNOMIAL K n(a, b; x)
R. M. Lahurikar:
SUM OF TRIGONOMETRIC SERIES VIA LAPLACE TRANSFORM
J. A. Nanware and G.A. Birajdar:
METHODS OF SOLVING FRACTIONAL DIFERENTIAL EQUATIONS OF ORDER α(0 < α < 1)
C.N. Phadte :
EXTENDED PSEUDO FIBONACCI SEQUENCE
S.P. Teke and S.R. Deshmukh:
ON GEOMETRIC INFINITE DIVISIBILITY
PROBLEM CORNER